PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998-1999 | 25 | 3 | 375-379
Tytuł artykułu

Extremes in multivariate stationary normal sequences

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper deals with a weak convergence of maximum vectors built on the base of stationary and normal sequences of relatively strongly dependent random vectors. The discussion concentrates on the normality of limits and extends some results of McCormick and Mittal [4] to the multivariate case.
Rocznik
Tom
25
Numer
3
Strony
375-379
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-10-05
Twórcy
  • Technical University of Kielce, Al. 1000-Lecia Państwa Polskiego 7, 25-314 Kielce, Poland
Bibliografia
  • [1] S. M. Berman, Limit theorems for the maximum term in stationary sequences, Ann. Math. Statist. 35 (1964), 502-516.
  • [2] J. Galambos, The Asymptotic Theory of Extreme Order Statistics, Wiley, New York, 1978.
  • [3] M. R. Leadbetter, G. Lindgren and H. Rootzén, Extremes and Related Properties of Random Sequences and Processes, Springer, New York, 1983.
  • [4] W. P. McCormick and Y. Mittal, On weak convergence of the maximum, Techn. Report No 81, Dept. of Statist. Stanford Univ., 1976.
  • [5] Y. Mittal and D. Ylvisaker, Limit distributions for the maxima of stationary Gaussian processes, Stochastic Process. Appl. 3 (1975), 1-18.
  • [6] M. Wiśniewski, Extreme order statistics in an equally correlated Gaussian array, Appl. Math. (Warsaw) 22 (1994), 193-200.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv25i3p375bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.